# SDR CA971125015

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: PU9421R3
- Condition: Failed
- Location: Lavatory
- Part time: 3,303 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, A TOILET SMOKE MESSAGE ON ENGINE INDICATION AND CREW ALERT SYSTEM WITH LAVATORY SMOKE DETECTOR ALARM ON.  SMOKE ODOR NOTICED, BUT NO SMOKE OR FIRE VISIBLE.  EMERGENCY RESPONSE VEHICLES CALLED OUT.  FLIGHT LANDED OK.  NO EVIDENCE OF SMOKE OR FIRE IN LAVATORY.  LAVATORY SMOKE DETECTOR REPLACED.  PART TC:  2,977.
